# SDR ABXA9500776

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 991150985
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON LOWER T-CAP AT STATION 110 BETWEEN LONGERONS L26L TO L27L AND L26R TO L27R.  REPAIRED IAW ABX REA D953-12890-MR.
